# SDR CA991004029

- Difficulty date: September 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 351150583
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON SCHEDULED INSPECTION, INDICATIONS WERE PRESENT WHEN DOING LEVEL 2 LPI.  FITTING REPLACED AND AIRCRAFT RETURNED TO SERVICE.
